Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A System of Quadrics Describing the Orbit of the Highest Weight Vector

Woody Lichtenstein
Proceedings of the American Mathematical Society
Vol. 84, No. 4 (Apr., 1982), pp. 605-608
DOI: 10.2307/2044044
Stable URL: http://www.jstor.org/stable/2044044
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A System of Quadrics Describing the Orbit of the Highest Weight Vector
Preview not available

Abstract

Let $G$ be a complex semisimple Lie group acting irreducibly on a finite dimensional vector space $V$. A simple method is given for constructing a system of quadratic equations which defines the orbit of the highest weight vector in the projective space $PV$.

Page Thumbnails

  • Thumbnail: Page 
605
    605
  • Thumbnail: Page 
606
    606
  • Thumbnail: Page 
607
    607
  • Thumbnail: Page 
608
    608